International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 68, Pages 3737-3753
Screen conformal half-lightlike submanifolds
1Department of Mathematics and Statistics, University of Windsor, Windsor N9B 3P4, Ontario, Canada
2Department of Mathematics, Inonu University, Malatya 44100, Turkey
Received 18 March 2004
Copyright © 2004 K. L. Duggal and B. Sahin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study some properties of a half-lightlike submanifold , of
a semi-Riemannian manifold, whose shape operator is conformal
to the shape operator of its screen distribution. We show that
any screen distribution of is integrable and the
geometry of has a close relation with the nondegenerate
geometry of a leaf of . We prove some results on symmetric
induced Ricci tensor and null sectional curvature of this class.